MAUDE Adverse Event Report: PERCUSSIONAIRE TRANSPORT PHASITRON KIT, SINGLE PATIENT; PHASITRON BREATHING CIRCUIT

PERCUSSIONAIRE TRANSPORT PHASITRON KIT, SINGLE PATIENT; PHASITRON BREATHING CIRCUIT
Model Number A50605-D
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event is being reported retrospectively, as the complaint was initially assessed incorrectly.Due to the failure of a lifesustaining device, as well as the potential delay in treatment to a patient, this event is deemed reportable.No patient adverse event or injury due to the failure of the device was communicated; the failure of the circuit was found prior to patient use.The device was requested to be returned for evaluation, however, it was not received, and therefore a difinitive root cause of the device failure could not be determined.From the reported description, the failure is similar the open transport phasitron recall (1000524541-12/15/2023-001-r) initiated in december of 2023 in relation to inaccurate pressure produced by the device due to a manufacturing assembly error.At this time, no additional information has been provided on the event.If additional information is received, a follow-up mdr will be submitted.
 
Event or Problem Description
This event is being submitted retrospectively due to recent reassessment of the complaint.A complaint was received by the customer stating when setting up the phasitron circuit, the circuit would automatically go to certain pressure and nothing could be done to correct the issue.The customer replaced the circuit and discovered the second experienced the same issue.No patient harm or injury was reported.This was found prior to patient use.However, as there was a malfunction to a life-sustaining product with the possibility of harm is defective product is used, this event is being reported.

Brand Name
TRANSPORT PHASITRON KIT, SINGLE PATIENT
Common Device Name
PHASITRON BREATHING CIRCUIT
Manufacturer (Section D)
PERCUSSIONAIRE
130 mcghee road
suite 109
sandpoint ID 83864
Manufacturer (Section G)
PERCUSSIONAIRE
130 mcghee road
suite 109
sandpoint ID 83864
Manufacturer Contact
gina cunsolo
130 mcghee road
suite 109
sandpoint, ID 83864
MDR Report Key20598366
Report Number3029845-2024-00046
Device Sequence Number6558751
Product Code NHJ
UDI-Device Identifier00849436000334
UDI-Public00849436000334
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K905236
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 11/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA50605-D
Device Catalogue NumberA50605-D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/06/2023
Initial Report FDA Received Date11/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1000524541-12/15/2023-00
Patient Sequence Number1
Patient SexUnknown